Advisory 12 YearsDosage Information
Please read the enclosed leaflet carefully before taking these tablets
How to Take
For oral use at bedtime only
Adults and children 12 years and over: Take two tablets about 20 minutes before bedtime. Do not take more than 2 tablets in 24 hours. Do not give to children under 12 years unless your doctor tells you to. Do not take Panadol NightPain for more than 7 consecutive nights without consulting your doctor.
For professional advice on medicines consult your pharmacist.Features
Night time pain relief
Aiding a good night's sleep
Each Panadol NightPain Tablet contains the active ingredients Paracetamol 500 mg and Diphenhydramine Hydrochloride 25 mg, Also contains Lactose Monohydrate, Potassium Sorbate (E 202), Hypromellose (E 464), Titanium Dioxide (E 171), Brilliant Blue FCF (E 133) and Indigo Carmine (E 132)Net Content
20 x TabletsProduct Marketing
Night time pain relief: Headache, toothache, neuralgia, rheumatic and muscle pains, period pain, migraine and backache
Panadol NightPain with paracetamol and diphenhydramine provides effective relief from night time pain to help you feel better and sleep betterSafety Warning
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take
Within 4 hours of other paracetamol-containing medicines.
With other antihistamine-containing products.
If you are pregnant, breast feeding or receiving prescribed medicines unless your doctor tells you to.
Contains paracetamol. Do not take with any other paracetamol-containing products.
Consult your doctor
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Keep out of the reach and sight of children.Storage
Store below 25 C in a dry place.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.